MAUDE Adverse Event Report: Senseonics Inc. Eversense Sensor; Implantable Glucose Monitoring System

Senseonics Inc. Eversense Sensor; Implantable Glucose Monitoring System
Model Number 103606-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
Eversense Sensor
Common Device Name
Implantable Glucose Monitoring System
Manufacturer (Section D)
Senseonics Inc.
20451 senenca meadows parkway
germantown MD 20876 -700
Manufacturer (Section G)
Senseonics Inc.
20451 senenca meadows parkway
germantown MD 20876 -700
Manufacturer Contact
vallikannu somasundaram
20451 senenca meadows parkway
germantown, MD 20876--700
MDR Report Key50952853
Report Number3009862700-2026-03397
Device Sequence Number18529712
Product Code SBA
UDI-Device Identifier00817491024305
UDI-Public00817491024305
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number103606-620
Device Catalogue NumberFG-7502-00-301
Device Lot Number02G202S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale